Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1980, Issue 319

Issues

On the representation of an integer in two different bases.

C.L. Stewart
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1980.319.63

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1980, Issue 319, Pages 63–72, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1980.319.63.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Florian Luca
Archiv der Mathematik, 2012, Volume 98, Number 3, Page 235
[2]
I. E. Shparlinskii
Mathematical Notes of the Academy of Sciences of the USSR, 1987, Volume 42, Number 4, Page 773
[3]
Colin D. Reid
Archiv der Mathematik, 2011, Volume 96, Number 3, Page 207
[4]
Florian Luca and Igor E. Shparlinski
Annals of Combinatorics, 2010, Volume 14, Number 4, Page 507
[5]
Jörg M. Thuswaldner and Robert F. Tichy
Israel Journal of Mathematics, 2005, Volume 149, Number 1, Page 317

Comments (0)

Please log in or register to comment.
Log in